# SDR QXEA200301277

- Difficulty date: October 15, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 13,024 hours, 18,557 cycles
- Engine: Pwa PW123
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31708001A
- Part serial: 331
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 14,530 hours, 120,246 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MFR- NR 2 AC GENERATOR LIGHT ILLUMINATED.  RESET IAW CHECKLIST AND RE-ILLUMINATED IN 5 SECONDS.  REMOVED AND REPLACED AC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
